# SDR 2000ZZZM88

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260GL
- Make and model: Beech 1900D
- Aircraft serial: UE260
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 6225798022
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

YAW DAMPER ENGAGED ON TAKEOFF ROLL.  TAKEOFF ABORTED.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE FLIGHT CONTROL PANEL.  SYSTEM TESTS SATISFACTORY.  (M)
